Health - Im Going Crazy from morning glory!

Discussion in 'LSA seeds' started by HelpMePlease, Apr 16, 2007.

  1. HelpMePlease

    HelpMePlease Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Apr 16, 2007
    Well about two or three weeks ago I decided it was that time of the year to eat some Morning Glory Seeds. He had done these before and had pleasant effects. Well this time was very different, swim ate about 200 seeds and drank 6 beers. The effects were okay in the begining but slowly took a turn for the worse. swim's brain went on overdrive, This was the worst trip ever. It was like an lsd trip only stronger(not kidding). I was seeing colors, trails, but he had blurry vision, and the craziest thoughts about having to die some day and life is nothing more than that. Swim began trowing up all over the place. became dehidrated. Well swim being I didnt want to alarm family members so he just rode it out. Well its been about 3 weeks like i said and these thoughts are still going on. I have extreme amounts of anxiety. 2 nights ago he had my mother rush him to the emergency room because he couldnt take it anymore. The doc didnt seem to care and said I was having anxiety due to drug use....She gave him Ativan, and he felt fine, felt like himself again for the rest of the night.

    Well im writing all this to ask if anyone has had a similar experience. All this has happened and i was thinking 5-htp might help, well I have been taking them for 2 days now and feel really strange after taking them, he feels better but not himself. His muscles get all sore, but still feel disconnected from the norm. Could this be serotonin syndrom? What would you do in this situation? I am very scared, he is going to my regular doc tomorrow, but feel like he will just try and push some anti anxiety pills on swim. Swim really doesnt want to be diagnosed wrong hes very scared.
     
    Last edited by a moderator: Apr 17, 2007
  2. Alfa

    Alfa Productive Insomniac Staff Member Administrator

    Reputation Points:
    14,298
    Messages:
    38,281
    Joined:
    Jan 14, 2003
    117 y/o from The Netherlands
    Re: Im Going Crazy!

    Morning Glory seeds should not be eaten and the dose should be weighed. The dose described is minimum twice as much as required. An overdose does not lead to serotonin syndrome, but much worse. Blue leaguements, extreme dehydration and anticholinergic effects.

    After such poisoning it is normal to experience depression. Although 3 weeks is quite long. This should fade. Cholinergic supplements may yield some wanted effects. This should easily be found at a health store. Further it is important to take extra care for the basic physical needs and to consider one needs some recovery. Especially taking in fluids. Remember that such poisoning is a physical thing, which affects psychological health at the moment. Please read trough this forum and find similar experiences. Some much worse.
     
  3. HelpMePlease

    HelpMePlease Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Apr 16, 2007
    Ahh okay thanks for the reply. its a bit late to not take them now but im def. not doing them again. I went through and read a bunch of other post. if i only knew before i had taken them. Well thanks again ill check into the cholinergic supplements.

    Update: Well im just gonna post an update, if its needed or not. My doc prescribed swim a low dose of atvian(5mg) and told him to take whenever he starts to freak out.

    If anyone ever goes through this freak out stuff you might want to look into ativan. I feel like himself again. Also he is taking 1 50mg 5-htp per/day which alone did some good, but with the ativan he feels normal again. (caution: do not take 5-htp with vitamin b-6)
     
    Last edited by a moderator: Apr 17, 2007
  4. Alfa

    Alfa Productive Insomniac Staff Member Administrator

    Reputation Points:
    14,298
    Messages:
    38,281
    Joined:
    Jan 14, 2003
    117 y/o from The Netherlands
    Re: Im Going Crazy!

    Please be cautioned by this:
     
  5. Trebor

    Trebor Palladium Member

    Reputation Points:
    170
    Messages:
    716
    Joined:
    Jun 5, 2006
    31 y/o from ireland
    Re: Im Going Crazy!

    I'd say you are not in a mental state to handle pyschedelics. I'm not a pyschologist but if you freaked out that much by being confronted with thoughts of your own mortality then I'd be reluctant to take any again.
     
  6. Bajeda

    Bajeda Super Moderator Platinum Member & Advisor

    Reputation Points:
    4,741
    Messages:
    4,304
    Joined:
    Jul 13, 2006
    from U.S.A.
    Re: Im Going Crazy!

    You can't really determine that from just this incident. SwiH.M.P. said he had used morning glories before with pleasant effects. And he also took too much in not the best setting this time around, so powerful abreaction induced by the trip would be harder to handle due to physical troubles making things uncomfortable. Paying better attention to set and setting and doing more research before using psychoactive substances is a better way to go about things, though I agree that for now swiH.M.P. should take a break from recreational substances and try to get settled and fully back to baseline before trying to alter his consciousness again. Also helps to be careful with prescribed meds such as Ativan as those can prevent you from getting back to a 'normal' state of mind.